Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What causes pus filled scabs on leg?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 5165 Questions
Question
sister has a lot of pus filled scabs on her leg and sent me a pic of It. Looks. Like cancer
Posted Mon, 4 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Vaibhav Gandhi 13 minutes later
Brief Answer:
You need to investigate further.

Detailed Answer:
Hello
I have studied your case.
You need to investigate for cause of pus.
This pus need to be sent for culture. ,some blood investigation.
X ray of leg will rule out bone involvement.
You should ask her to take urgent medical care .
If cancer is suspected then further more investigation are required.
I hope I have answered your questions. If you have further questions please feel free to ask. I will be happy to answer your question. Take care.
Above answer was peer-reviewed by
 
Follow-up: What causes pus filled scabs on leg? 2 minutes later
she went to the doctor they said they didn't know does it look leg eczema
 
 
Answered by Dr. Vaibhav Gandhi 2 hours later
Brief Answer:
Explained below

Detailed Answer:
Hello again,

She should consult specialist doctor may be skin MD or MD internal medicine.

Clinical examination and appropriate treatment is needed.

I hope I have answered your questions. If you have further questions please feel free to ask. I will be happy to answer your question. Take care.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor